Show simple item record

AuthorFahrner, Idc.contributor.author
AuthorStadtmüller, Ulrichdc.contributor.author
Date of accession2018-05-11T09:16:39Zdc.date.accessioned
Available in OPARU since2018-05-11T09:16:39Zdc.date.available
Date of first publication1998dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Keywordmaximum limit theoremsdc.subject
Keywordmax-stable distributionsdc.subject
Keywordalmost sure versionsdc.subject
Keywordlogarithmic meansdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleOn almost sure max-limit theoremsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionMathematikuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/S0167-7152(97)00121-1dc.identifier.doiExternal
Source - Title of sourceStatistics and Probability Letterssource.title
Source - Place of publicationElsevier Sciencesource.publisher
Source - Volume37source.volume
Source - Issue3source.issue
Source - Year1998source.year
Source - From page229source.fromPage
Source - To page236source.toPage
Source - ISSN0167-7152source.identifier.issn
Open AccessNouulm.OA
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000072506800003uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record